# SDR DALA2024062006260

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 71,392 hours, 27,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(LOG 5938590) DIRTY SOCK SMELL ON COCKPIT AND CABIN ON TAKEOFF ROLL. LESSENED BUT REMAINS ENROUTE. DUE TO WATER WASH IN PHX- PREFORMED HIGH POWER RUN & DUCT BURN OUT, NO SMELL NOTED, REPLACED CABIN RECIRC FILTERS- A/C OK FOR SERVICE PER B737AMM 71-00 & 21-25
